Large deviations for one-dimensional random walks on discrete point processes

Lingjiong Zhu

Research output: Contribution to journalArticlepeer-review

Abstract

Berger and Rosenthal introduced a random walk model on discrete point processes, that is, a simple random walk defined on a random subset of Zd. In this article, we study both the quenched and the annealed large deviations for the one-dimensional case. Their rate functions are linked via a variational formula, analogous to the classical one-dimensional random walk in random environment.

Original languageEnglish (US)
Pages (from-to)69-75
Number of pages7
JournalStatistics and Probability Letters
Volume97
DOIs
StatePublished - Feb 1 2015

Bibliographical note

Publisher Copyright:
© 2014 Elsevier B.V.

Keywords

  • Discrete point processes
  • Large deviations
  • Random walks in random environment

Fingerprint

Dive into the research topics of 'Large deviations for one-dimensional random walks on discrete point processes'. Together they form a unique fingerprint.

Cite this